# SDR FDEA201707111910

- Difficulty date: July 11, 2017
- Submitted: July 25, 2017
- Operation: Air carrier
- Aircraft: N529FE
- Make and model: Doug MD-11F
- Aircraft serial: 48624
- Aircraft time: 51,990 hours, 11,591 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Doubler
- Part number: ARB39545
- Condition: Cracked
- Location: Lt Wing Rib
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING FIXED LEADING EDGE RIB DOUBLER AT XOS 667 FOUND CRACKED.   THE RIB DOUBLER WAS REMOVED IAW SRM 51-31-01-0G . A NEW DOUBLER WAS FABRICATED IAW DRAWING ARB3954, REV K, AND INSTALLED IAW SRM 51-31-01-0G, REPAIR CLASSIFIED AS MAJOR IAW GMM 6-2-100.
